Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sorry. Marital relations question.

Posted by MelindaJ on July 1, 1999, at 11:43:50

In reply to Sorry. Marital relations question., posted by Donna on July 1, 1999, at 6:15:52

That's a very complex question. There could be a number of reasons depending on your age and medications you're taking. Without more information, I would think a discussion with your psych doctor and your GYN doc. would be in order. I know this is very distressing for you and your husband but it's not that uncommon. Women can experience a loss of libido for a variety of reasons. Talk with your doctors first. Best regards!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MelindaJ thread:8094